Comments for Muscle Pains and Cramps Since Taking Vitamin D3

Click here to add your own comments

Magnesium Deficiency
by: Kerri Knox, RN- The Immune Queen!

Hi Pathy,

Please read my page on Vitamin D Side Effects which will tell you to make sure that you switch from any OIL BASED vitamin d preparations to a NON OIL based vitamin d preparation to eliminate the likely possibility that you are having a reaction to rancid oil in the vitamin d.

Most preparations are made with oil and most are rancid and/or use Polyunsaturated Oils that are not fit to be consumed by humans at all.

Next, please read my page on Magnesium and Vitamin D. The muscle cramps, fatigue and back pain are almost certainly due to magnesium deficiency. Taking a magnesium 'boost' every other day (especially if you are taking magnesium oxide) is not going to be nearly enough. Please read the page on the correct Magnesium Dosage to get rid of these symptoms.

Next, I'm curious WHY you have a rheumatologist. It is NOT normal to have a rheumatologist at all!! Rheumatological conditions are VERY often Symptoms of Gluten Sensitivity and other food allergies.

Just curious. You do NOT need to live with a rheumatological condition. There ARE solutions...


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!



STILL FEELING AWFUL AFTER VITAMIN D DEFICIENCY
by: Sami

Kerri and everyone, appreciate any feedback--

After being severely Vitamin D deficient, and getting waved aside by the "doctors" I saw, my body finally collapsed--bedridden for months--horrible malaise, emotional, constant urination, high PTH, pain in bones. The "docs" recommended beta-blockers, then psychologists!

After much research and phone consult with competent Dallas docs, I self-diagnosed (secondary hyperparathyroidism), started on high loading dose of Vit D (50K), then over last 4 months have tapered down to 10K-15K. Vit D lab levels now in 70's, PTH normal, ionized calcium still shows high.

However, while no longer at death's door, I still feel really sick--malaise in a.m. after breakfast with Vit D/Magnesium/Vit K. Hypothermic, still urinating lots. Pain is still really bad., hard to walk, get out of bed. Lumbar pain and feeling of "sprung"--hard to straighten up.

Dexa I made "docs" order in Fall/2016 showed osteopenia. Prior to non-diagnosis, I was an incredibly young feeling/looking 70--Everyone thought I was in my fifties--raquetball daily, weight training alternate days, workout 7 days a week. I still do aerobics/weights, even though it hurts.

I'm working--I have to--but I'm nowhere near my normal self--I have to make myself do everything. Long days decimate me.

Also have hypothyroidism--made horribly sick on Synthroid, demanded Armour, worked great. But my T4 and TSH are still persistently low--only once on higher doses of D did T4 become normal.

Seems like after Vit D ingestion when it's fully in serum is when I feel worst.

Can it possibly take me four months of recovery to still feel so bad?

Appreciate any feedback!

Sami

Calcium still high
by: Kerri Knox, The Immune Queen

If you have a high calcium level after normalizing your Vitamin D levels, you almost certainly have PRIMARY hyperparathyroidism.

See parathyroid.com

Click here to add your own comments

Return to Muscle Pains and Cramps Since Taking Vitamin D3.

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter